RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 3  


The two terms asymptotics of the solutions of spectral problems with singular perturbations
S. A. Nazarov
291
Existence theorems for control problems of singular systems with distributed parameters
Yu. S. Èmanuilov
321
The optimal recovery of smooth functions
B. D. Boyanov
334
The poles of Tchebycheff rational approximations and meromorphic extension of functions
V. A. Prokhorov
354
The dependence of the boundary value problem solution from a perturbation of a domain along vector fields
A. K. Kerimov
367
On the problem of the maximality of arithmetic subgroups of indefinite orthogonal groups of type $(D_l)$
A. A. Bondarenko
388
Existence of untrivial compact Tchebycheff sets in the spaces $L_\varphi$
D. G. Kamuntavichius
402
Riesz transforms and partial derivatives
V. A. Yudin
416
The Fubini's theorem for vector-valued measures
A. V. Uglanov
423
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019